It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board


Heart Disorders Board Index


I cannot take this anymore!! I went off cymbalta to see if that helped with the weight. THEN I find out that it is actually probably the metoprolol which I have been taking for 6 years for either SVT or IST (they werent sure which). Cardio said I can wean down (taking only 12.5mg twice a day) slowly until they are gone. But she said if the palps and tachy come back, I will have to go back on. I feel imprisoned. I have tried to decrease and I already notice anxiety, a little tachy (for me) and a couple flutters (PVCs). I cannot live the way I did before the BB either. So what the hell am I supposed to do??? I am in tears I am so angry that I can never just feel good and normal and to NOT have to take medicine like an 80 year old...I am only 36! I am seriously just fed up. Between this crud and trying to control my depression...I just cant take it anymore. And I also cannot take being overweight like this.

I needed to vent. Anyone with any advice...it would be so nice. Either way, thanks for listening.





All times are GMT -7. The time now is 10:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!